# SDR CA030612005

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 12,750 hours, 230,496 cycles
- Engine: Allsn 250C20R2
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 23034114
- Condition: Cracked
- Location: Combust Chamber
- Part time: 12,789 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROUTINE INSPECTON AND CHANGING FUEL NOZZLE IT WAS SUSPECTED THAT THERE WAS A CRACK ALONG THE WELD WHERE THE FUEL NOZZLE ADAPTER IS ATTATCHED TO THE END OF OUTER COMBUSTION CASE.  ON CLOSER INSPECTION IT WAS NOTED THAT THE CRACK COVERED OVER HALF OF THE WELDED AREA. THE CASE WAS REMOVED AND ANOTHER CASE WAS INSTALLED.
